# SDR AU961062

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Faulty
- Location: Eng,Air Anti-Ice
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE ANTI-ICE VALVE AND PLENUM DRAIN VALVE FAULTY
